# SDR 9603551157

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG280D5
- Condition: Failed
- Location: Left
- Part time: 13,667 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, CAPTAIN'S AIRSPEED INDICATOR FROZE AT 100 KNOTS WHILE THE FIRST OFFICER'S INDICATOR READ 60 KNOTS.  TAKEOFF WAS ABORTED.  THE CAPTAIN'S AIR DATA COMPUTER WAS SWAPPED WITH THE NR 3 COMPUTER AND AIRCRAFT RETURNED TO SERVICE.
